Publication
Title
Transverse-momentum-dependent parton distributions at the edge of the lightcone
Author
Abstract
We present a completely gauge-invariant operator definition of transverse-momentum-dependent parton densities (TMD), supplied with longitudinal lightlike gauge links as well as transverse gauge links at lightcone infinity. Within this framework, we consider the consistent treatment of specific divergences, emerging in the "unsubtracted" TMD beyond the tree approximation, and construct the soft factors to cancel unphysical singularities. We confront this approach with factorization schemes, which make use of covariant gauges with off-the-lightcone gauge links, and discuss their mutual connection.
Language
English
Source (journal)
International journal of modern physics: conference series
Publication
2011
Volume/pages
4(2011), p. 135-145
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
External links
Record
Identification
Creation 08.01.2015
Last edited 14.03.2016